T Nation

Is This Side Effect of Tribulus? (Testicle Size)


#1

Hi,
I am working out for several years, regulary and not, bodybuilding and other sports. I used only proteins, creatine etc. to this time. Now, at age of 24/25 I decided to boost my T a bit for a first time. I decided to use tribulus terrestris extract in daily dosage of about 2000mg saponins per day. Yes, I noticed one effect: a bit more energy, at the gym also. No other positive effects I would say.

Libido was and is high, BUT I have no real girlfriend at the moment, and taking tribulus was the same time it occured to me that porn movies are boring to me, so I wank much less frequently :slightly_smiling: since I decided I need a real woman :).

My problem is: While being on trib for about 4 weeks now, I noticed that my balls become somewhat a bit smaller, and also the bag is rarely "hanging" :slightly_smiling: - is like close to the body.
I wonder what would you say about connecting this effect with tribulus? What is your opinion/advise?


#2

imo youre too young to be needing trib . im 44 and i didnt start using it till my very late 30's . save your money n find a bitch


#3

It is doubtful that you have a test. issue at your age. If you do, an OTC supplement will not be adequate to address the problem.


#4

I didn't really took it because i had problems, just wanted to make sure that test will be as high as naturally possible. Maybe I am overreacting, but I think I noticed some change in this matter :).


#5

I think the simple answer is no, the Tribulus isn't to blame.


#6

It is common for the scrotum to retract, close to the body, if it is cold. This can be caused by anything from cold weather to low blood circulation, neither of which are abnormal.


#7

I have the same problem when using tribullus,but then i found that a have a varicocele and this was the problem causing testicles to shrink and hand low…so…surgery for me :slight_smile: